# SDR DALA2025041702982

- Difficulty date: March 11, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N333NB
- Make and model: Airbus A319-114
- Aircraft serial: 1582
- Aircraft time: 61,968 hours, 32,495 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3133 DISC: PERMANENT REPAIR REQUIRED PER ER/A 513509-14AD REVISION A ADDL TIME RLTD MON. C/A: ACCOMPLISH PERMANENT REPAIR PER ER/A 513509-14AD REVISION A SECTION 4 WITHIN 36,640 TOTAL FLIGHT CYCLES. ASSOCIATED ER/A 00-513509 ADDED FOR AC 3133
